# SDR C2XA02IA083

- Difficulty date: March 29, 2002
- Submitted: April 14, 2002
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: EL13201
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3906 FROM IAH TO LIT THE CREW NOTED THAT THE NR 2 ENGINE/ LOOP -B- FAULT IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE DETECTOR BOX, PERFORMED A OPERATIONAL CHECK OF THE ENGINE FIRE DETECTION SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
